Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Approximation theorems of Wong-Zakai type for stochastic differential equations in infinite dimensions

Seria
Rozprawy Matematyczne tom/nr w serii: 325 wydano: 1993
Zawartość
Warianty tytułu
Abstrakty
EN
Some generalizations of the approximation theorem of Wong-Zakai type for stochastic differential equations are examined. One of them deals with functional stochastic differential equations defined on some spaces of continuous functions. The second one concerns the situations when the state space and the Wiener process have values in some Hilbert spaces. The comparison of these results as well as some examples are also included. The correction terms computed here are then applied to the derivation of the relation between the Itô and Stratonovich integrals. Other important applications of the above theorems are indicated.
EN

CONTENTS
1. Introduction...........................................................................................................................................5
 1.1. The Wong-Zakai theorem and its generalizations.............................................................................5
 1.2. Approximation methods for stochastic differential equations.............................................................7
 1.3. Extensions of the Wong-Zakai theorem and their applications..........................................................9
2. Approximation theorem of Wong-Zakai type for functional stochastic differential equations................10
 2.1. Introductory remarks........................................................................................................................10
 2.2. Definitions and notation...................................................................................................................10
 2.3. Description of the model..................................................................................................................11
 2.4. Approximation theorem....................................................................................................................15
 2.5. Examples.........................................................................................................................................24
3. An extension of the Wong-Zakai theorem to stochastic evolution equations in Hilbert spaces............26
 3.1. Introductory remarks.......................................................................................................................26
 3.2. Definitions and notation..................................................................................................................26
 3.3. Description of the model.................................................................................................................27
 3.4. The main theorem...........................................................................................................................31
 3.5. Examples.........................................................................................................................................41
  3.5.1. Equations satisfying the assumptions of Theorem 3.4.1.............................................................41
  3.5.2. Stochastic delay equations.........................................................................................................43
  3.5.3. Stochastic wave equations..........................................................................................................45
4. Comparison of the results...................................................................................................................46
 4.1. Finite-dimensional case..................................................................................................................46
 4.2. Stochastic delay equations.............................................................................................................47
5. On the relation between the Itô and Stratonovich integrals in Hilbert spaces.....................................47
6. Conclusions........................................................................................................................................49
References.............................................................................................................................................50
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 325
Liczba stron
54
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, CCCXXV
Daty
wydano
1993
otrzymano
1992-03-27
poprawiono
1992-07-13
Twórcy
  • Institute of Mathematics, Warsaw Technical University, Pl. Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • [1] P. Aquistapace and B. Terreni, An approach to Itô linear equations in Hilbert spaces by approximation of white noise with coloured noise, Stochastic Anal. Appl. 2 (1984), 131-186.
  • [2] L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley, New York 1974.
  • [3] S. S. Artem''ev, Numerical solution of stochastic differential equations, in: Proc. Third Conf. Differential Equations and Applications, Ruse 1985, VTU ``A. K''nchev'', 1985, 15-18 (in Russian).
  • [4] V. Bally, Approximation for the solutions of stochastic differential equations, III. Jointly weak convergence, Stochastics Stochastics Rep. 30 (1990), 171-191.
  • [5] H. T. Banks and F. Kappel, Spline approximation for functional differential equations, J. Differential Equations 34 (1979), 496-522.
  • [6] D. R. Bell and S. E. A. Mohammed, On the solution of stochastic ordinary differential equations via small delays, Stochastics Stochastics Rep. 28 (1989), 293-299.
  • [7] Z. Brze/xniak, M. Capi/nski and F. Flandoli, A convergence result for stochastic partial differential equations, Stochastics 24 (1988), 423-445.
  • [8] H.-F. Chen and A. J. Gao, Robustness analysis for stochastic approximation algorithms, Stochastics Stochastics Rep. 26 (1989), 3-20.
  • [9] A. Chojnowska-Michalik, Representation theorem for general stochastic delay equations, Bull. Acad. Polon. Sci. 26 (7) (1978), 635-642.
  • [10] A. Chojnowska-Michalik, Stochastic differential equations in Hilbert spaces and their applications, thesis, 1976.
  • [11] J. M. C. Clark, An efficient approximation for a class of stochastic differential equations, in: Advances in Filtering and Optimal Stochastic Control, W. Fleming and L. G. Gorostiza (eds.), Proceedings of the IFIP Working Conference, Cocoyoc, Mexico, 1982, Lecture Notes in Control and Inform. Sci. 42, Springer, Berlin 1982, 69-78.
  • [12] J. M. C. Clark and R. J. Cameron, The maximum rate of convergence of discrete approximations for stochastic differential equations, in: Stochastic Differential Systems-Filtering and Control, B. Grigelionis (ed.), Proceedings of the IFIP Working Conference, Vilnius, Lithuania, USSR, 1978, Lecture Notes in Control and Inform. Sci. 25, Springer, Berlin 1980, 162-171.
  • [13] R. F. Curtain and P. F. Falb, Itô's lemma in infinite dimensions, J. Math. Anal. Appl. 31 (1970), 431-448.
  • [14] R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Springer, Berlin 1978.
  • [15] G. Da Prato, Stochastic differential equations with noncontinuous coefficients in Hilbert space, Rend. Sem. Mat. Univ. Politec. Torino, Numero Speciale 1982, 73-85.
  • [16] G. Da Prato, S. Kwapień and J. Zabczyk, Regularity of solutions of linear stochastic equations in Hilbert spaces, Stochastics 23 (1987), 1-23.
  • [17] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge Univ. Press, 1991.
  • [18] A. L. Dawidowicz and K. Twardowska, On the Stratonovich and Itô integrals with integrands of delay argument, submitted to Stochastica (1991).
  • [19] H. Doss, Liens entre équations différentielles stochastiques et ordinaires, Ann. Inst. H. Poincaré 13 (2) (1977), 99-125.
  • [20] G. Ferreyra, A Wong-Zakai type theorem for certain discontinuous semimartingales, J. Theoret. Probab. 2 (3) (1989), 313-323.
  • [21] A. Greiner and W. Strittmatter, Numerical integration of stochastic differential equations, J. Statist. Phys. 51 (1-2) (1988), 95-108.
  • [22] I. Gyöngy, On the approximation of stochastic differential equations, Stochastics 23 (1988), 331-352.
  • [23] I. Gyöngy, On the approximation of stochastic partial differential equations, Part I, ibid. 25 (1988), 59-85, Part II, ibid. 26 (1989), 129-164.
  • [24] I. Gyöngy, The stability of stochastic partial differential equations and applications. Theorems on supports, in: Lecture Notes in Math. 1390, Springer, Berlin 1989, 91-118.
  • [25] J. Hale, Theory of Functional Differential Equations, Springer, Berlin 1977.
  • [26] N. Ikeda, S. Nakao and Y. Yamato, A class of approximations of Brownian motion, Publ. RIMS Kyoto Univ. 13 (1977), 285-300.
  • [27] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam 1981.
  • [28] K. Itô and M. Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ. 4 (1) (1964), 1-75.
  • [29] R. Janssen, Difference methods for stochastic differential equations with discontinuous coefficient, Stochastics 13 (1984), 199-212.
  • [30] R. Janssen, Discretization of the Wiener process in difference methods for stochastic differential equations, Stochastic Process. Appl. 18 (1984), 361-369.
  • [31] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin 1966.
  • [32] S. Kawabata, On the successive approximation of solutions of stochastic differential equations, Stochastics Stochastics Rep. 30 (1990), 69-84.
  • [33] P. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, Berlin 1992.
  • [34] F. Koneczny, On the Wong-Zakai approximation of stochastic differential equations, J. Multivariate Anal. 13 (1983), 605-611.
  • [35] P. Kotelenez, A submartingale type inequality with applications to stochastic evolution equations, Stochastics 8 (1982), 139-151.
  • [36] H. H. Kuo, Gaussian Measures in Banach Spaces, Springer, Berlin 1975.
  • [37] H. Kushner, Jump-diffusion approximations for ordinary differential equations with wide-band random right hand sides, SIAM J. Control Optim. 17 (1979), 729-744.
  • [38] H. Kushner, Probability Methods for Approximations in Stochastic Control and for Elliptic Equations, Academic Press, New York 1977.
  • [39] H. J. Kushner and G. Yin, Stochastic approximation algorithms for parallel and distributed processing, Stochastics 22 (1987), 219-250.
  • [40] R. Liptser and A. Shiryayev, Statistics of Random Processes, Springer, Berlin 1977.
  • [41] W. Mackevičius, SP-stability of symmetric stochastic differential equations, Litovsk. Mat. Sb. 25 (4) (1985), 72-84.
  • [42] X. Mao, Approximate solutions for a class of delay stochastic differential equations, Stochastics Stochastics Rep. 35 (1991), 111-123.
  • [43] S. Marcus, Modeling and approximation of stochastic differential equations driven by semimartingales, Stochastics 4 (1981), 223-245.
  • [44] E. J. McShane, Stochastic differential equations and models of random processes, Proc. 6th Berkeley Sympos. Math. Statist. Probab., Vol. 3, University of California Press, Berkeley 1972, 263-294.
  • [45] J. Memin and L. Słonimski, Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques, to appear in Séminaire de Probabilités 1991.
  • [46] M. Métivier, Semimartingales, Walter de Gruyter, Berlin 1982.
  • [47] M. Métivier and J. Pellaumail, Stochastic Integration, Academic Press, London 1980.
  • [48] G. N. Milshteĭn, Approximate integration of stochastic differential equations, Theor. Veroyatnost. i Primenen. 19 (1974), 583-588 (in Russian).
  • [49] G. N. Milshteĭn, Weak approximation of solutions of systems of stochastic differential equations, ibid. 30 (1985), 706-721 (in Russian).
  • [50] S. E. A. Mohammed, Stochastic Functional Differential Equations, Pitman, Marshfield 1984.
  • [51] S. E. A. Mohammed, Retarded Functional Differential Equations, Pitman, London 1978.
  • [52] S. Nakao and Y. Yamato, Approximation theorem on stochastic differential equations, in: Proc. Internat. Sympos. SDE Kyoto 1976, Tokyo 1978, 283-296.
  • [53] N. J. Newton, An asymptotically efficient difference formula for solving stochastic differential equations, Stochastics 19 (1986), 175-206.
  • [54] N. J. Newton, An efficient approximation for stochastic differential equations on the partition of symmetrical first passage times, ibid. 29 (1990), 227-258.
  • [55] E. Pardoux and D. Talay, Discretization and simulation of stochastic differential equations, Acta Appl. Math. 3 (1985), 23-47.
  • [56] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin 1983.
  • [57] J. Picard, Approximation of stochastic differential equations and application of the stochastic calculus of variations to the rate of convergence, in: Lecture Notes in Math. 1316, Springer, 1988, 267-287.
  • [58] E. Platen, An approximation method for a class of Itô process, Lietuvos Matematikos Rinkinys 21 (1) (1981), 121-133.
  • [59] E. Platen, Approximation of the first exit times of diffusions and approximate solutions of parabolic equations, Math. Nachr. 111 (1983), 127-146.
  • [60] E. Platen, A Taylor formula for semimartingales solving a stochastic equation, in: Lecture Notes in Control and Inform. Sci. 36, Springer, 1981, 157-174.
  • [61] P. Protter, Approximations of solutions of stochastic differential equations driven by semimartingales, Ann. Probab. 13 (3) (1985), 716-743.
  • [62] A. Shimizu, Approximate solutions of stochastic differential equations, Bull. Nagoya Inst. Tech. 36 (1984), 105-108.
  • [63] A. V. Skorokhod, K-martingales and Stochastic Equations, in: Proc. School-Seminar of the Theory of Random Processes (Druskininkai 1974), Part II, Inst. Fiz. Mat. AN Litovsk. SSR, Vilnius 1975, 195-234 (in Russian).
  • [64] K. Sobczyk, Stochastic Differential Equations with Applications to Physics and Engineering, Kluwer, Dordrecht 1991.
  • [65] J. L. Solé and F. Utzet, Stratonovich integrals and trace, Stochastics 29 (1980), 203-220.
  • [66] R. L. Stratonovich, A new representation for stochastic integrals and equations, SIAM J. Control Optim. 4 (2) (1966), 362-371.
  • [67] D. W. Stroock and S. R. S. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, in: Proc. 6th Berkeley Sympos. Math. Statist. Probab., Vol. 3, University of California Press, Berkeley 1972, 333-359.
  • [68] H. Sussmann, On the gap between deterministic and stochastic ordinary differential equations, Ann. Probab. 6 (1) (1978), 19-41.
  • [69] D. Talay, Approximation of upper Lyapunov exponents of bilinear stochastic differential systems, submitted to INRIA, Report 965 (1989).
  • [70] D. Talay, Efficient numerical schemes for the approximation of expectations of functionals of S.D.E., in: Filtering and Control of Random Process, H. Korezlioglu, G. Mazziotto and J. Szpirglas (eds.), Proceedings of the ENST-CNET Colloquium, Paris 1983, Lecture Notes in Control and Inform. Sci. 61, Springer, Berlin 1984, 294-313.
  • [71] D. Talay, Résolution trajectorielle et analyse numérique des équations différentielles stochastiques, Stochastics 9 (1983), 275-306.
  • [72] D. Talay, Second-order discretization schemes of stochastic differential systems for the computation of the invariant law, Stochastics Stochastics Rep. 29 (1990), 13-36.
  • [73] H. F. Trotter, Approximation of semi-groups of operators, Pacific J. Math. 8 (1958), 887-919.
  • [74] C. Tudor, On stochastic evolution equations driven by continuous semimartingales, Stochastics 24 (1988), 179-195.
  • [75] C. Tudor, On the successive approximations of solutions of delay stochastic evolution equations, An. Univ. Bucureşti Mat. 34 (1985), 70-86.
  • [76] C. Tudor, On weak solutions of Volterra equations, Boll. Un. Mat. Ital. 7 1-B (1987), 1033-1054.
  • [77] C. Tudor, Some properties of mild solutions of delay stochastic evolution equations, Stochastics 17 (1986), 1-18.
  • [78] K. Twardowska, An extension of Wong-Zakai theorem for stochastic evolution equations in Hilbert spaces, Stochastic Anal. Appl. 10 (4) (1992), 471-500.
  • [79] K. Twardowska, On the approximation theorem of the Wong-Zakai type for the functional stochastic differential equations, Probab. Math. Statist. 12 (2) (1991), 319-334.
  • [80] K. Twardowska, On the relation between the Itô and Stratonovich integrals in Hilbert spaces, submitted to Statist. Probab. Lett. (1991).
  • [81] R. B. Vinter, A Representation of Solutions to Stochastic Delay Equations, Imperial College Report, 1975.
  • [82] R. B. Vinter, On the evolution of the state of linear differential delay equations in M²: properties of the generator, J. Inst. Math. Appl. 21 (1) (1978), 13-23.
  • [83] N. N. Vakhaniya, V. I. Tarieladze and S. A. Chobanyan, Probability Distributions in Banach Space, Nauka, Moscow 1985 (in Russian).
  • [84] E. Wagner, Unbiased Monte-Carlo estimators for functionals of weak solutions of stochastic differential equations, Stochastics Stochastics Rep. 28 (1989), 1-20.
  • [85] E. Wong, Stochastic Processes in Information and Dynamical Systems, McGraw-Hill, 1971.
  • [86] E. Wong and M. Zakai, On the convergence of ordinary integrals to stochastic integrals, Ann. Math. Statist. 36 (1965), 1560-1564.
  • [87] E. Wong and M. Zakai, Riemann-Stieltjes approximations of stochastic integrals, Z. Warsch. Verw. Gebiete 12 (1969), 87-97.
  • [88] J. Zabczyk, On decomposition of generators, SIAM J. Control Optim. 16 (4) (1978), 523-534.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: 34G20, 34K50, 35R15, 60H05, 60H10, 60H15, 60H30.
Identyfikator YADDA
bwmeta1.element.zamlynska-28762187-3a8b-4bf1-b705-bf21fd819f8c
Identyfikatory
ISBN
83-85116-76-1
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.